# SDR QXEA2023031000035

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 15,600 hours, 9,627 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Brake
- Part number: 900005836PR
- Part serial: MAY173372
- Condition: Leaking
- Location: Zone 700
- Part time: 12,791 hours, 8,136 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING CREW REPORTED THE #3 BRAKE AS SMOKING. NO EMERGENCY DECLARED. REMOVED FROM SERVICE. FOUND #3 BRAKE TO BE LEAKING FROM THE FITTING BLOCK. REPLACED THE #3 BRAKE ASSY IAW E175 MTC E175-3249003. RETURNED TO SERVICE.
